MathSciNet Relay Station
MathSciNet bibliographic data
MR829358 05A05 (05A15)
Simion, Rodica; Schmidt, Frank W. Restricted permutations. European J. Combin. 6 (1985), no. 4, 383–406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement